MathSciNet Relay Station
MathSciNet bibliographic data
MR2392123 46B20 (46B28 46B50 47B07)
Sinha, Deba Prasad; Karn, Anil Kumar Compact operators which factor through subspaces of $l\sb p$. Math. Nachr. 281 (2008), no. 3, 412–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement